# SDR M2L2009F00001

- Difficulty date: May 7, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N7520N
- Make and model: Cessna TU206G
- Aircraft serial: U20603663
- Engine: Cont TSIO520M
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 122005217
- Condition: Broken
- Location: Aileron Lt Otbd
- Part time: 12,050 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS PART HAD 1 OR 2, 90 DEGREE ANGLES ON THE BOTTOM SIDE, CRACKED.  THIS WAS CAUSED MOST LIKELY FROM YEARS OF FATIGUE.  DON`T THINK THIS WOULD HAVE CAUSED AN AIRWORTHINESS CONCERN AS IT DOES NOT APPEAR TO HAVE WEAKENED THE ATTACHMENT OF THE HINGE BRACKET.  THIS TYPE OF FAILURE IS TO BE EXPECTED WHEN AN ACFT OF THIS TYPE HAS THIS MANY HOURS (12,000 HRS) OF OPERATION IN THE BACK COUNTRY STRIPS IT OPERATES ON DAILY.  THIS TYPE OF ACFT SHOULD BE GROUNDED WHEN THEY HAVE 10,000 HRS OR MORE DUE TO THE METAL FATIGUE.  (K)
